MathSciNet Relay Station
MathSciNet bibliographic data
MR643751 (83j:03070) 03D25 (03D55)
Miller, Douglas E. Index sets and Boolean operations. Proc. Amer. Math. Soc. 84 (1982), no. 4, 568–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement